# SDR EIAA20111224263

- Difficulty date: December 24, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT APU FIRE DET"A" LOOP LIGHT STARTED FLICKERING.  SHOOK DOWN "A" LOOP AND WIRES. CAN NOT DUPUCIATE PROBLEM, CLEANED WIRE HARNESS REF AMM 20-10-04. OP'S CHECKED OK
